# SDR SWIA201540954

- Difficulty date: March 9, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Apron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APRON SKIN HAS CHAFED DAMAGE CAUSED BY UPPER WING PLANK SEAL.  C-CHECK, RO 3/27/15, BLENDED OUT, CHECKED AND FOUND LT APRON SKIN OUT OF LIMIT REF REO AND REPLACED WITH NEW APRON SKIN REF STS EA.
